Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A solution to the problem of invariants for parabolic equations
Ansvarlig organisasjon
2009 (engelsk)Inngår i: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, E-ISSN 1878-7274, Vol. 14, nr 6, s. 2551-2558Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The article is devoted to the Solution Of the invariants problem for the one-dimensional parabolic equations written in the two-coefficient canonical form used recently by N.H. Ibragimov: u(t) - u(xx) + a (t, x)u(x) + c(t, x)u = 0. A simple invariant condition is obtained for determining all equations that are reducible to the heat equation by the general group of equivalence transformations. The solution to the problem of invariants is given also in the one-coefficient canonical u(t) - u(xx) + c(t, x)u = 0. One of the main differences between these two canonical forms is that the equivalence group for the two-coefficient form contains the arbitrary linear transformation of the dependent variable whereas this group for the one-coefficient form contains only a special type of the linear transformations of the dependent variable. (C) 2008 Elsevier B.V. All rights reserved.

sted, utgiver, år, opplag, sider
AMSTERDAM: ELSEVIER SCIENCE BV , 2009. Vol. 14, nr 6, s. 2551-2558
Emneord [en]
Parabolic equations, Equivalent equations, Semi-invariant, Invariants
HSV kategori
Identifikatorer
URN: urn:nbn:se:bth-8220DOI: 10.1016/j.cnsns.2008.10.007ISI: 000263590700007Lokal ID: oai:bth.se:forskinfo3929325A8425F260C12575B00020AEFBOAI: oai:DiVA.org:bth-8220DiVA, id: diva2:835909
Tilgjengelig fra: 2012-09-18 Laget: 2009-05-08 Sist oppdatert: 2017-12-04bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst
I samme tidsskrift
Communications in nonlinear science & numerical simulation

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 16 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf